# SDR DXTA200811303379

- Difficulty date: November 30, 2008
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N712QS
- Make and model: Gulstm 200
- Aircraft serial: 073
- Aircraft time: 4,505 hours, 2,761 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Frozen
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE APA, UNABLE TO GET LT AND RT MAIN TO RETRACT. YELLOW CROSS HATCHES APPEARED ON EICAS THEN TURNED RED. FOLLOWED PROCEDURES AND EXTENDED. THEN RETRACTED GEAR AND GET THE SAME RESULTS - YELLOW FOLLOWED BY RED.  FOUND RT GEAR DOOR UPLOCK ACTUATOR AND POSITION SENSOR TO BE COMPLETELY FROZEN OVER. SWING GEAR AND DUPLICATED SQUAWK. REMOVED ICE AND INSPECTED THE DAMAGE FOUND. SWUNG GEAR SEVERAL TIMES. GEAR SWING OPERATION IS NORMAL AT THIS TIME IAW MM 32-30-00.
